# SDR CA130103001

- Difficulty date: December 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 14C0232A
- Condition: Unlatched
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT FAILED TO PRESSURIZE DURING CLIMB.  MAINTENANCE FOUND ACM DUCT DETACHED DUE TO WIGGINS CLAMP BEING UNLATCHED.
